# SDR 2021FA0000063

- Difficulty date: February 26, 2021
- Submitted: February 26, 2021
- Operation: General aviation
- Aircraft: N37214
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: 0292907670
- Part serial: 1442B
- Condition: Mismanufactured
- Location: Freewheel Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING A WRONG REPAIR PROCESS OF THE FREEWHEEL SHAFT, IT HAS BEEN OBSERVED A CASEHARDENING THICKNESS MEASURED AT 0.7 MM INSTEAD OF A VALUE REQUIRED BETWEEN 1.2 MM AND 1.4MM. THIS NON-CONFORMITY CAN REDUCE THE FATIGUE STRENGTH IN THOSE SECTIONS AND A CRACK BELLOW THE HARDENED LAYER COULD SPREAD. THE IMPACTED PARTS ARE : ITEM N° 0292907670 SN 1442B FITTED ON ARRIEL 1 ENGINE SN 19384, ITEM N°0292907740 SN 5480 FITTED ON ARRIEL 1 ENGINE SN  19402, BOTH FOR COUNTY OF LA SHERIFF. ITEM N°0292900020 SN 1789B FITTED ON ARRIEL 2B ENGINE SN 22092 FOR MOUNTAIN AIR HELICOPTERS INC. ITEM N°0292900030 SN 456/RA FITTED ON ARRIEL 2B1 ENGINE SN 51159 FOR SUNDANCE HELICOPTERS INC. ITEM N°0292900030 SN 1532 FITTED ON ARRIEL 2B ENGINE SN 22197 FOR US CUSTOM AND BORDER PROTECTION.
